# SDR DXTA2024121101446

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N146QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9615
- Aircraft time: 10,905 hours, 3,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIR HAND RAIL: HAND RAIL HAS COME APART AT TOP OF THE STAIR.  LEFT HAND SIDE ENTERING AIRCRAFT.  THERE IS A SCREW MISSING EXTRACTED BROKEN SCREW FROM CABIN DOOR HANDLE EXTENSION. INSTALLED SCREW AS REQUIRED. P/N: MS24693-C23. OPS CHECKED GOOD. REF GL6000 SMM 52-12-52
